# SDR SWAA2012111309282

- Difficulty date: November 3, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 294.5 TO BS 323.7, STR 28R.  REMOVED AND REPLACED STRINGER SECTION PER SRM AND DWG.
